# SDR AALA201602089002

- Difficulty date: February 7, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 337
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  SEAT 19 AB EMER LIGHT HARNESS DAMAGED.  R & R SEAT 19 AB EMER LIGHT HARNESS IAW FIGURE DWG FG23 & 3044.  PERFORMED OPERATIONAL CHECK IAW AMM 33-51-00-710-803-A.  SYS CHECKED NORMAL.
